Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Constructing irreducible polynomials over finite fields


Authors: San Ling, Enver Ozdemir and Chaoping Xing
Journal: Math. Comp. 81 (2012), 1663-1668
MSC (2010): Primary 11Y99, 11T06, 11R11, 11Y11
Published electronically: November 15, 2011
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We describe a new method for constructing irreducible polynomials modulo a prime number $ p$. The method mainly relies on Chebotarev's density theorem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 11Y99, 11T06, 11R11, 11Y11

Retrieve articles in all journals with MSC (2010): 11Y99, 11T06, 11R11, 11Y11


Additional Information

San Ling
Affiliation: Division of Mathematical Sciences, School of Physical & Mathematical Sciences, Nanyang Technological University, Singapore
Email: lingsan@ntu.edu.sg

Enver Ozdemir
Affiliation: Division of Mathematical Sciences, School of Physical & Mathematical Sciences, Nanyang Technological University, Singapore
Email: eozdemir@ntu.edu.sg

Chaoping Xing
Affiliation: Division of Mathematical Sciences, School of Physical & Mathematical Sciences, Nanyang Technological University, Singapore
Email: xingcp@ntu.edu.sg

DOI: http://dx.doi.org/10.1090/S0025-5718-2011-02567-6
PII: S 0025-5718(2011)02567-6
Keywords: Finite fields, Hilbert class polynomials
Received by editor(s): March 5, 2011
Received by editor(s) in revised form: April 11, 2011
Published electronically: November 15, 2011
Additional Notes: The research was partially supported by the Singapore National Research Foundation Competitive Research Program grant NRF-CRP2-2007-03 and the Singapore Ministry of Education under Research Grant T208B2206.
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.